# SDR BB07087

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 73,013 hours, 14,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 893003
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS AT ROW 24-27RT INOPERATIVE.  REPLACED BATTERY CHARGER AND LIGHT ASSEMBLY.  NO FURTHER FAULTS.
